# SDR SIMA20221110004

- Difficulty date: November 10, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N227NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000543
- Aircraft time: 16,392 hours, 10,831 cycles
- Engine: Ge CF348E5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overspeed
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ATO*E1 EXCEEDANCE ON T/O ROLL. PER GE TREND EXCEEDANCE ON TAKEOFF PILOT RECEIVED ITT EXCEEDANCE 985.624 FORE 4 SEC. AFTER RETURNING TO GATE AND FURTHER INVESTIGATION METAL WAS FOUND IN TAIL PIPE.  REMOVE AND REPLACED ENGINES
